# SDR SWAA2023050118591

- Difficulty date: March 19, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION....FWD CABIN FLOOR PANEL 222DF INSERTS HAS CORROSION.<[01] NEW CABIN FLOOR PANEL 222 DF RECEIVED ON CUSTOMER BAR CODE TTG8Q00JY244;[02] VERIFIED PANEL RECEIVED ON T/C TTG8Q00JY244.
